RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 5, Pages 975–985 (Mi smj1895)  

Sobolev of the Euler school

S. S. Kutateladze

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: This is a short overview of the origins of distribution theory as well as a few signposts of the life of Sergei Sobolev (1908–1989) and his contribution to the formation of the modern outlook of mathematics.

Keywords: distribution, weak derivative, $A$-bomb.

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:5, 771–779

Bibliographic databases:

UDC: 51(470)+517.982.4
Received: 25.01.2008

Citation: S. S. Kutateladze, “Sobolev of the Euler school”, Sibirsk. Mat. Zh., 49:5 (2008), 975–985; Siberian Math. J., 49:5 (2008), 771–779

Citation in format AMSBIB
\Bibitem{Kut08}
\by S.~S.~Kutateladze
\paper Sobolev of the Euler school
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 5
\pages 975--985
\mathnet{http://mi.mathnet.ru/smj1895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469046}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 5
\pages 771--779
\crossref{https://doi.org/10.1007/s11202-008-0075-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259921800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53649089581}


Linking options:
  • http://mi.mathnet.ru/eng/smj1895
  • http://mi.mathnet.ru/eng/smj/v49/i5/p975

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:463
    Full text:176
    References:45
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020